# SDR P5CA0401266

- Difficulty date: October 30, 2004
- Submitted: November 4, 2004
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747283B
- Aircraft serial: 21575
- Aircraft time: 63,526 hours, 14,216 cycles
- Engine: Pwa JT9D70A
- Engine time: 52,646 hours, 11,737 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 7401793
- Part serial: 9703042
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE WOULD NOT TURN ON, PYLON VALVE & START VALVE INDICATES OPEN.  REPLACED STARTER, OPS CHECK OK PER AMM 80-11-00.
